# SDR EIAA200900100

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE STA. 940 LT AND RT HAS APPROX 30EA OUT OF ROUND HOLES.  REMOVED AND REPLACED TENSION TIE BEAM AT BS 940 FROM RBL 99 TO LBL 99 PER SRM 51-30-02 PG. 2-3,4 AND 33-35.
